Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 1, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Apr 6, 2010, 6:08 PM CDT for Poweshiek County, Tama County, Iowa. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2010, 6:08 PM CDT (23:08 UTC)
- Expired
- Apr 6, 2010, 6:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Poweshiek County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 107 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:16 PM CDT | HAIL 1 | 2 S Tama, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 2:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 19.2
The text
As transmitted, in the capitals the NWS used until 2016.
288
WFUS53 KDMX 062308
TORDMX
IAC157-171-062345-
/O.NEW.KDMX.TO.W.0001.100406T2308Z-100406T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
608 PM CDT TUE APR 6 2010
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL POWESHIEK COUNTY IN CENTRAL IOWA...
SOUTHEASTERN TAMA COUNTY IN CENTRAL IOWA...
* UNTIL 645 PM CDT
* AT 605 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 9
MILES NORTHEAST OF GRINNELL...OR 27 MILES WEST OF MARENGO. A
TORNADO MAY DEVELOP AT ANY TIME! DOPPLER RADAR SHOWED THIS TORNADIC
STORM MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
CHELSEA AROUND 620 PM CDT.
VINING AND ELBERON AROUND 625 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE IRVING
AND CLUTIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4172 9255 4183 9274 4228 9232 4225 9230
4188 9229
TIME...MOT...LOC 2309Z 221DEG 45KT 4186 9255
$$
DONAVON2 follow-up statements
943
WWUS53 KDMX 062322
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT TUE APR 6 2010
IAC157-062332-
/O.CAN.KDMX.TO.W.0001.000000T0000Z-100406T2345Z/
POWESHIEK IA-
622 PM CDT TUE APR 6 2010
...THE TORNADO WARNING FOR NORTH CENTRAL POWESHIEK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4187 9230 4186 9232 4187 9254 4200 9256
4228 9232 4225 9230
TIME...MOT...LOC 2322Z 222DEG 49KT 4202 9234
$$
IAC171-062345-
/O.CON.KDMX.TO.W.0001.000000T0000Z-100406T2345Z/
TAMA IA-
622 PM CDT TUE APR 6 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN TAMA COUNTY
UNTIL 645 PM CDT...
AT 619 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF BELLE PLAINE...OR 20
MILES NORTHWEST OF MARENGO...MOVING NORTHEAST AT 55 MPH.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN TAMA
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4187 9230 4186 9232 4187 9254 4200 9256
4228 9232 4225 9230
TIME...MOT...LOC 2322Z 222DEG 49KT 4202 9234
$$
DONAVON090
WWUS53 KDMX 062339
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT TUE APR 6 2010
IAC171-062349-
/O.EXP.KDMX.TO.W.0001.000000T0000Z-100406T2345Z/
TAMA IA-
639 PM CDT TUE APR 6 2010
...THE TORNADO WARNING FOR SOUTHEASTERN TAMA COUNTY WILL EXPIRE AT
645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4187 9230 4186 9232 4187 9254 4200 9256
4228 9232 4225 9230
TIME...MOT...LOC 2339Z 222DEG 49KT 4219 9213
$$
DONAVONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:23 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 6, 3:23 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 323 PM CDT TUE APR 6 2010 .SHORT TERM.../THIS AFTERNOON AND EVENING/ SFC LOW PRESSURE NOW CENTERED NEAR RED OAK WITH VERY DYNAMIC FLOW ONGOING AROUND IT. STILL MONITORING SEVERE WX POTENTIAL FOR THIS AFTERNOON AND EARLY EVENING AND MORE PARTICULARLY THE TORNADIC THREAT. A SMALL TORNADIC SWEET SPOT IS EXPECTED NEAR THE TRIPLE POINT WHERE BEST POTENTIAL FOR BACKING FLOW EXISTS AND EFFECTIVE SRH VALUES OF 200-300 M2/S2. FARTHER SOUTH...STRONG SOUTHWEST FLOW SHOULD LIMIT TORNADIC ACTIVITY HOWEVER VERY LARGE HAIL AND DAMAGING WIND GUSTS OVER 70 MPH ARE POSSIBLE. GIVEN SUCH DYNAMIC FLOW...ANY TORNADO THAT DOES DEVELOP COULD BE QUITE STRONG NEAR THE WARM FRONT. EXPECT THE WARM FRONT TO REGRESS BACK TO THE SOUTHEAST WITH SUPERCELLS POSSIBLY CROSSING THE BOUNDARY AS THIS OCCURS AND MOVING INTO INCREASED SRH VALUES WHICH WOULD ENHANCE LOW LEVEL ROTATION. BUNKERS RIGHT MOVING SUPERCELL MOVEMENT OF 45 TO 55 KT MEANS THEY WILL BE MOVING QUITE QUICKLY. PRIMARY FORECAST CHALLENGE WILL BE THUNDERSTORM INITIATION TIME. STRONG DIFFERENTIAL HEATING IS TAKING PLACE OVER CENTRAL IOWA WITH THE TEMPERATURE AT DSM NOW AT 80 DEGREES...66 AT AMW AND LOWER 50S TO THE NORTH. TO THE WEST...CLOSED UPPER LOW PRESSURE OVER NORTHEAST COLORADO WILL CONTINUE TO SHIFT EAST AND ENHANCE SW FLOW ALOFT. SHORTWAVE ENERGY TO THE SOUTHWEST WILL ARRIVE LATE THIS AFTERNOON AND SHOULD PROVIDE ENOUGH KINEMATIC FORCING TO PROVIDE A TRIGGER FOR THUNDERSTORM DEVELOPMENT IF THE BOUNDARY ITSELF IS NOT SUFFICIENT. QUASI-DRYLINE OVER SW IA MAY TRIGGER SRN CONVECTION EARLIER. STORMS WILL MOVE EAST OF THE AREA BY MID EVENING THEN STRONG CYCLONIC FLOW WITH NORTHEAST WINDS OF 20G35KTS IS LIKELY AND MAY BE BORDERLINE WIND ADVISORY CRITERIA. LINGERING SHOWERS ARE ALSO LIKELY. .LONG TERM.../WEDNESDAY THROUGH TUESDAY/ MAIN FORECAST CONCERN IS WITH LINGERING RAIN AND THUNDERSTORM CHANCES DURING THE DAY WEDNESDAY AND WITH ACTIVE WEATHER PATTERN SETTING UP EARLY NEXT WEEK. MODELS ARE IN GOOD AGREEMENT THROUGH THE WEEKEND...SO LEANED TOWARD A BLEND OF THE GFS/ECMWF DURING THE WEEKEND AND SREF/NAM FOR WEDNESDAY INTO FRIDAY. UPPER LEVEL LOW AND 500 MB TROUGH MOVE ACROSS THE STATE DURING THE DAY TOMORROW AND FINALLY MOVE FAR ENOUGH EAST BY 00Z THURSDAY TO DECREASE POPS ACROSS THE NORTHWEST DURING THE AFTERNOON WEDNESDAY. KEPT WITH LIKELY POPS ACROSS CENTRAL TO EASTERN PORTIONS OF THE CWA THROUGH MUCH OF THE DAY WEDNESDAY. FAIRLY STRONG CAA WITH 850MB WINDS AT 30 TO 40KTS LOOK TO MIX DOWN TO THE SURFACE AND WILL PROVIDE A WINDY AND BRISK DAY. DROPPED TEMPS SLIGHTLY ACROSS THE STATE FOR HIGHS WITH REGARDS TO THE RAIN AND WINDY CONDITIONS ON WEDNESDAY. SURFACE HIGH PRESSURE AND UPPER RIDGE BEGIN TO BUILD INTO THE REGION BY THURSDAY NIGHT BEHIND OF A WEAK VORT MAX THAT CUTS ACROSS THE STATE DURING THE DAY THURSDAY. THIS VORT MAX HAS LIMITED MOISTURE AND MAINLY BRINGS SOME MID LEVEL CLOUDS ATOP THE MIXED LAYER. MIXED LAYER WINDS ARE AROUND 25 KTS ON THURSDAY...SO NOT EXPECTING AS WINDY CONDITIONS AS WEDNESDAY BUT STILL LOOKS TO BE FAIRLY BREEZY. FRIDAY AND SATURDAY LOOK TO BE DRY AND MILD WITH UPPER RIDGE BUILDING INTO THE REGION. WARMING TREND BEGINS FRIDAY AND CONTINUES SATURDAY AND SUNDAY AS UPPER RIDGE PUSHES EAST AND ALLOWS FOR SOUTHWEST FLOW TO DEVELOP ACROSS THE AREA. WARMED HIGHS ON SATURDAY WITH THE WAA AND CLEAR SKIES. A WEAK SHORTWAVE ENTERS THE REGION SUNDAY NIGHT INTO MONDAY. BOTH GFS/ECMWF ARE IN GOOD AGREEMENT WITH THIS SYSTEM AND BUMPED POPS UP ACROSS THE CWA DURING THE AFOREMENTIONED TIME FRAME. DEEP TROUGH DEVELOPMENTS ACROSS THE WESTERN CONUS EARLY NEXT WEEK AND EJECTS EASTWARD IN THE CENTRAL PLAINS AND MIDWEST BY LATE TUESDAY INTO WEDNESDAY. KEPT WITH CURRENT MENTION OF POPS ACROSS THE CWA MONDAY NIGHT THROUGH TUESDAY NIGHT. && .AVIATION... 06/18Z...SHARP FRONTAL BOUNDARY IS IN PLACE OVER CENTRAL IOWA AND WILL SHIFT EAST OF THE TAF SITES BY MID EVENING. IFR/LIFR CONDITIONS WILL REMAIN OVER NORTHERN IA THROUGH MUCH OF THE NIGHT BEFORE CIGS BEGIN TO LIFT WED MORNING. STRONG THUNDERSTORMS ARE POSSIBLE VICINITY OF KDSM/KOTM THROUGH EARLY EVENING. GUSTY NORTHEAST WINDS WILL DEVELOP OVERNIGHT WITH GUSTS TO 35 KTS POSSIBLE. && .DMX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH 57 IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR CENTRAL TO EAST CENTRAL IOWA. && SHORT TERM...DONAVON LONG TERM...PODRAZIK AVIATION...DONAVON
Hazardous weather outlook, Apr 6, 2:31 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 231 PM CDT TUE APR 6 2010 IAZ026>028-036>039-046>050-057>062-070>075-081>086-092>097-071945- FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 231 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. THE THREAT FOR DISCRETE TORNADIC SUPERCELLS CONTINUES TO INCREASE ACROSS THE AREA. THE GREATEST THREAT FOR A FEW STRONG TORNADOES EXIST ESPECIALLY ALONG THE HIGHWAY 30 AND INTERSTATE 80 CORRIDORS EAST OF A JEFFERSON TO STUART LINE. THIS COULD BECOME A PARTICULARLY DANGEROUS SITUATION. THESE STORMS WILL ALSO BE CAPABLE OF VERY LARGE HAIL TO THE SIZE OF BASEBALLS AND STRAIGHT LINE WIND GUSTS UP TO 80 MPH. LOCALIZED VERY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 ON WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON MONDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 4 PM AND 10 PM THIS AFTERNOON AND EVENING. IAZ004>007-015>017-023>025-033>035-044-045-071945- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL- 231 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...SOME MAY BECOME SEVERE AT TIMES. THE MAIN THREAT LOOKS TO BE HAIL UP TO THE SIZE OF QUARTERS WITH WIND GUSTS UP TO 60 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 ON WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON MONDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.
In the hours before
Local storm report, Apr 6, 5:30 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
530 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL KNOXVILLE 41.32N 93.10W
04/06/2010 E1.00 INCH MARION IA FIRE DEPT/RESCUE
NW CORNER OF KNOXVILLE
&&
AWLocal storm report, Apr 6, 5:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
543 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL CEDAR FALLS 42.52N 92.45W
04/06/2010 E1.75 INCH BLACK HAWK IA TRAINED SPOTTER
INTERSECTION OF 6TH AND MAIN
&&
JBLocal storm report, Apr 6, 5:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
549 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 ENE LAKE RED ROCK 41.41N 93.01W
04/06/2010 E1.00 INCH MARION IA TRAINED SPOTTER
&&
KJLocal storm report, Apr 6, 5:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
558 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 5 NNE PELLA 41.48N 92.89W
04/06/2010 M1.00 INCH MARION IA STORM CHASER
MEASURED WITH A QUARTER
0546 PM TSTM WND GST SULLY 41.58N 92.85W
04/06/2010 M58.00 MPH JASPER IA MESONET
&&
PODRAZIKLocal storm report, Apr 6, 5:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
559 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG 10 E NEWTON 41.69N 92.85W
04/06/2010 JASPER IA LAW ENFORCEMENT
THUNDERSTORM WINDS BLEW CAMPER OFF ROAD NEAR 178 MILE
MARKER CAUSING MULTIPLE VEHICLE ACCIDENT.
&&
JBLocal storm report, Apr 6, 6:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
600 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL PLEASANTVILLE 41.39N 93.27W
04/06/2010 E0.88 INCH MARION IA LAW ENFORCEMENT
&&
JBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 11:39 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Guthrie | 35 min |
| Apr 6, 12:06 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll | 39 min |
| Apr 6, 12:09 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 36 min |
| Apr 6, 12:33 AM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 42 min |
| Apr 6, 1:03 AM CDT | Severe Thunderstorm Warning | DMX | Crawford | 42 min |
| Apr 6, 1:25 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas | 50 min |
| Apr 6, 5:12 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 108 min |
| Apr 6, 4:35 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Grundy | 40 min |
| Apr 6, 5:03 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Lucas, Mahaska, Marion, Warren | 42 min |
| Apr 6, 5:11 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 34 min |
| Apr 6, 5:44 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek, Tama | 46 min |
| Apr 6, 5:57 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek, Tama | 48 min |
| Apr 6, 6:01 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 26 min |
| Apr 6, 6:06 PM CDT | Severe Thunderstorm Warning | DMX | Warren | 39 min |
| Apr 6, 6:13 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Warren | 32 min |
| Apr 6, 6:29 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Marshall, Polk, Poweshiek | 46 min |
| Apr 6, 6:57 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 48 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.